Our Products

      Gaviscon Double Action

      DOUBLE ACTION

      • For the relief of heartburn and acid indigestion
      • Soothes and protects
      • Neutralizes acid
      • Suppresses gastric reflux

      Symptoms treated: 

      • Stomach pain
      • Chest pain
      • Bloating
      • Difficulties swallowing
      • Fluid in the back of the throat

      Types

      Flavours

      Description

      How Gaviscon Double Action works? Unlike Antacids, it works in 2 ways:- Forms a raft on top of stomach contents in seconds to prevent reflux- Neutralises stomach acids for indigestion relief

      Directions for use

      Oral administration. Adults & children over 12 years 10-20ml up to 4 times a day. To be taken after meals & at bedtime. Should only be given to <12years on medical advice

      Ingredients

      500mg sodium alginate, 213mg sodium bicarbonate & 325mg calcium carbonate (per 10ml)

      Safety Warnings

      Each 20 ml dose has a sodium content of 254.5 mg (11.06 mmol). This should be taken into account when a highly restricted salt diet is recommended, e.g. in some cases of congestive cardiac failure and renal impairment. Each 20 ml contains 260 mg (6.5 mmol) of calcium. Care needs to be taken in treating patients with hypercalcaemia, nephrocalcinosis and recurrent calcium containing renal calculi. Treatment of children younger than 12 years of age is not generally recommended, except on medical advice.If symptoms do not improve after seven days, the clinical situation should be reviewed.

      Storage Instructions

      Do not store above 30°C. Do not refrigerate or freeze

      Code

      EA_0114278
      Product code:
      05000158065888

      Dosage and Warnings

      ● For oral administration. Shake well before use.
      Adults and children over 12 years: 10-20ml after meals and at bedtime.
      Children under 12 years: not recommended except on medical advice.
      Elderly: No dosage modification in this group.
      If symptoms do not improve after three days, consult your doctor.

      ● Each 10ml dose contains 127.25mg (5.53mmol) of sodium. As congestive cardiac failure may result from excessive sodium absorption, Gaviscon Double Action Liquid should be administered with caution to patients on a highly restricted salt diet.

      ● Each 10ml dose contains 130mg (3.25mmol) of calcium. Care needs to be taken in treating patients with hypercalcaemia, nephrocalcinosis and recurrent calcium containing renal calculi.

      ● Problems with taking Gaviscon Double Action Liquid during pregnancy and lactation have not been documented.

      Active Ingredients

      Sodium alginate 500mg
      Calcium carbonate 325mg
      Sodium bicarbonate 213mg.

      Article about Heartburn & Indigestion

      Feeling relief

      The weekend is a time to forget about the stresses of work and relax, spend time.

      Read more

      How Gaviscon Double Action works

      Gaviscon Double Action Liquid is a viscous, opaque, off-white to cream suspension. It belongs to a group of medicines called “reflux suppressants”, which form a protective layer on top of the stomach contents to prevent stomach acid escaping from the stomach where it works into the food pipe causing pain and discomfort.

      A sodium alginate solution

      Sodium alginate is extracted from the cell walls of seaweed. It helps the stomach block rising acid, the root cause of the discomfort heartburn and indigestion sufferers know so well.

      FAQs

      FAQ 1: What is alginate?

      Alginate is a component extracted from brown seaweed. Sodium alginate extracted from the cell walls of seaweed; helps the stomach block rising acid, the root cause of the discomfort heartburn and indigestion sufferers know so well.

      FAQ 2: What is an antacid?

      A type of medicine that is alkaline in nature and works by neutralising excess acid.

      FAQ 3: Is Gaviscon suitable for use during pregnancy?

      Many products in the Gaviscon range are highly effective and suitable to use during pregnancy and whilst breastfeeding. This is because they act physically rather than entering the bloodstream.

      Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine in pregnancy.

      FAQ 4: Is Gaviscon suitable for children?

      Gaviscon Peppermint is suitable for children over the age of 12. Children under 12 years, should be given only on medical advice.

      FAQ 5: Can you suffer from both heartburn and indigestion?

      Yes, you can suffer from both conditions. In fact 73% of people suffer from heartburn and indigestion interchangeably.

      FAQ 6: What is Gastro-oesophageal reflux?

      Movement of stomach acid back up into the oesophagus.

      FAQ 7: What is Gastro-oesophageal reflux disease (GORD)?

      It is a condition caused by gastro-oesophageal reflux (also known as GERD - utilising the American spelling 'esophagus'). Symptoms include those of heartburn and regurgitation. It is often associated with weakening of the muscle which controls entry of food into the stomach.

      Where to buy